# SDR SWAA2025122343214

- Difficulty date: December 5, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600 T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE OF ACCESS PANEL 651FB RT WING T/E.    REPLACED THE SUPPORT ANGLE LOCATED AT ACCESS PANEL 651FB IAW SRM 51-10-02, ITEM 9, AND DWG 115A2710, SHEET 6, REV B. MEASURE OF CRACK IS: 0.112 INCH.
